# SDR UALA2012040502127

- Difficulty date: April 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,711 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Faulted
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS LOW BLEED AIR AT ENGINE START AND SURGING.  REPLACED SURGE VALVE AND LOAD COMPRESSOR INLET TEMP SENSOR PER MM.  OPERATED NORMAL ON ENGINE START.
